my dr just put me on Wellbutrin 150mg 2x daily IN ADDITION to my zoloft. I had a terrible reaction... The first day, restless, nervousness, heart palps. I called him and he said to break it in half. Took a half today and still am having the side effects. Will these side effects eventually decrease??Please help!
Just wanted to share that I take Wellbutrin along with another antidepressant. That is one of the nice things about Wellbutrin is it can be added to other antidepressants. My doctor started me out at 150mgs. once a day for several weeks before increasing to 300mg a day. As long as you are NOT taking the extended release or sustained release tablets, breaking the 150's in half and reducing your dosage to 75mgs twice a day, might help. The jitteriness will subside with continued use.
I took Wellbutrin for about 3 weeks one time. Wanted to kill myself I felt so bad. They had to put me in the hospital for 3 days to get me off the stuff and stabilize my mood. My feeling is, your doctor may have started you on too high a dose like I believe mine did me. It's my understanding from all I read while going through the horrible side effects, that they do subside. I just couldn't wait for them to subside. I would have killed myself first. Ask your doc to back you off and start you on the stuff much much slower or go off of it completely. I'll tell you, they don't print enough money to get me to take the stuff again. Good luck!
I don't know, but I am having the exact same problem right now. I can't even take the Wellbutrin 2x daily because the thumping in my chest and agitation are setting me crazy. My Dr. recommended I give this a week then call in... I never had this reaction with Wellbutrin alone, or with other anti-depressants, so it seems to be the zoloft causing the problem. In addition, every time my zoloft is increased to 150mg or above my hair falls out. Have gone back and forth 3 times so I know that is what is causing it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Exactly how does norepinephrine treat anxiety? it seems like it would be causing excititory effects?
Posted 19 Nov 2009 • 2 answers
Posted 14 Aug 2011 • 5 answers
Posted 9 Aug 2012 • 3 answers
Posted 30 Oct 2013 • 5 answers
Posted 20 Nov 2015 • 4 answers